# SDR EIAA980182

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 313
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, FORWARD PIT, FLOOR SUPPORT FRAME CRACKED IN UPPER CHORD RADIUS AT BS 313 AT STR 25L AND STR 26L.  REPAIRED FLOOR SUPPORT FRAME WITH WELDING REPAIR DPS 10-225.  (X)
